# SDR SB05177

- Difficulty date: December 28, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE EMERGENCY LIGHTS WERE OUT IN THE FIRST CLASS SECTION AND FORWARD GALLEY.  MAINTENANCE REPLACED THE BATTERY CELL ASSEMBLY IN THE FORWARD GALLEY.  OPERATIONALLY CHECKS OK.
